# SDR 9JLA2021051828322

- Difficulty date: May 1, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N104SG
- Make and model: Gulstm 200
- Aircraft serial: 212
- Aircraft time: 3,164 hours, 1,909 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 4AS8135500503
- Part serial: 00957
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THAT AFTER TAKEOFF AND GEAR RETRACTION A GEAR UNSAFE INDICATION AFTER SUCCESSFUL RETRACTION. THEY RECYCLED THE LANDING GEAR WITH NO IMPROVEMENT. AFTER RUNNING THE CHECKLIST THE CREW ELECTED TO DIVERT BACK TO KPBI FOR LANDING AND REPAIRS. THE LANDING WAS UNEVENTFUL. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE RIGHT FORWARD GEAR UPLOCK SWITCH WAS DEFECTIVE P/N 4AS8135500-503 A NEW SWITCH WAS INSTALLED AND RIGGED. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
